# SDR HALA0218022800057

- Difficulty date: February 27, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 35,006 hours, 5,703 cycles
- System (JASC): 4990 · APU Oil System
- Part: Scavenge Pump
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ECAM ILLUMINATED. APU LAST LEG SHOWS LUBE PUMP FILTER & GENERATOR SCAVANGE FILTER.  PERFORMED TSM 49-62-00-810-916-A.  LUBE AND GEN FILTERS SHOW NO METAL PARTICLES.  BOTH DPIS NOT EXTENDED. APU WIRING CHECKED OK IAW TSM 49-62-00-810-916-A, STEP 4.D.(2)(B).  REMOVED AND REPLACED THE GENERATOR SCAVENGE & LUBRICATION DELTA P SWITCHES AND COMPLETED TSM 49-62-00-810-916-A. OPS & LEAK CHECKED OK.
